# SDR SWAA042946

- Difficulty date: October 10, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 49,664 hours, 44,789 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6937877
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING MLG AFT STABILIZER FITTING CORRODED.  REMOVED AND REPLACED FITTING PER MM.
